# SDR REXA201100501

- Difficulty date: July 8, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 21,289 hours, 19,066 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 59
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD,  F.S.559 RBL 18 W.L.59.10 AN INDICATION WAS NOTED APPROX .100 IN LENGTH VERTICALLY IN CHEM-MILL 80% FULL SCREEN HEIGHT FAILS NDT.  REPAIRED IAW REO 601R-53-41-260 REV E,  REO 601R-53-41-609 REV B, & STANDARD REPAIR 601R-53-0114.
